Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medicine for diarrhea

Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1996

Answered : 1888 Questions

default
Posted on Tue, 19 Nov 2013 in Digestion and Bowels
Question: Hi doctor;
I am suffering from loosemotion since yday night. Today i am travellibg also. There us no much stomac pain. Could u tell me the medicine which will stop the loose motion suddenly
doctor
Answered by Dr. Ratnakar Kini 32 hours later
Brief Answer:
Detailed answer given below

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

Infection is the most common cause for acute diarrhea. There are certain medications which can stop bowel movements abruptly. But it is not prudent to take these medications for acute infective diarrhea.

I would advise you to rice based food items, yogurt, probiotics and zinc supplements.

Let me know if I can assist you further.
Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics ,  

Recent questions on  Probiotic

doctor1 MD

Hi Dr.Samuel , 40 days ago I had lumps with redness in my legs ,approx 8 ,9 of them . After investigation by doctor it was told to me that this was because of insect bite . I was treated with anti bacterial and anti alergy for 7 days . Lumps were surpressed . After 2 days days I had acute loose motion . I was treated with Norflox - TZ for 3 days and it became better for 2 days and than again I started having liquidt stool , indegestion and loss of appitite .After reporting to the docter I was prescribed with probiotic sachet and few medication . I still dont feel better as my stool has not solidify . I have taken an another opinion and now prescibed with Zifi -o ,darolac and rabeloc for 5 days .I have been taking this medication from last 2 days , my stomach feel better but the stool has still not solidify . What do you advise doctor.

doctor1 MD

Hi, I had been diagnosed with ibs over two years ago, and my stomach would hurt usually four times a week and I went through many weight changes. I lost a lot of weight at first then gradually put it back on and then lost it again, but it was never on purpose. And no this past summer I began taking probiotics and they helped with bowel movements and pain but my stomach began getting very bloated. It would not go away at all and it became very bad after I ate or drank anything. I was late on my period for about four months. And the bloating hasn t gone away at all, I stopped taking the probiotic about a week after starting cause I though it had something to do with it but I am still bloated. I literally can t eat anything because of this bloating, I have lost a lot of weight but my stomach just keeps getting bigger. It has been about five months now and there has been no change. At first I thought It was since I was constipated that I was bloated but I began taking miralax and I have gone to the restroom everyday but there has been no change in my stomach at all, could you please tell me whats going on?

doctor1 MD

Hi, I'm a female 40 yrs old. Always had a problems with constipation. I never usually have the urge to go unless its my day off and I am able to sit with my coffee in the morning to give it time to work. Other than that, I have a movement about 2 times per week. Worried as I was, I went to the Dr. a few years ago in which I had a colonoscopy which turned out being IBS. I've cut out grains, most carbs, beans, not much dairy and still the same problem. I cant see to lose any weight, I eat VERY healthy and seems like I get bigger in the mid section. Recently I tried adding Kefir yogurt to my diet, eating a serving a day of fermented foods, and taking a 15 billion probiotics about 2 weeks ago. I am now going every morning but my stool is a softer, pencil thin, yellowish brown in color stool. Do you know why this could be? Should I be worried about the pencil thin shape?? I have no gas, bloating, pain..nothing. I actually feel great!! ?????Please help with advice

doctor1 MD

I have had discomfort in my lower left abdominal quadrant for some time. It is not really painful but more like discomfort. At most it reaches, maybe, a two on a pain scale . It sort of feels like a pressure. Probiotics were recommended. Since I drank a few Kefirs, things seem better. However, after the first Kefir I had a small amount of green tinged mucus bm (mostly mucus, very little bm)...I still think I feel a little better...but what does the mucus mean?

doctor1 MD

My daughter is 3 years 8 months old. She doesn't pass motion regularly for last 7 months . We have been visiting doctors but situation is not improving. After 4-5 days also we need to give repository for forcing the motion. She eats a lot of...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...

doctor1 MD

is this stool color normal